Article citationsMore >>

G.V. Smirnov, Introduction to the theory of differential inclusions, Graduate Studies in Mathematics, American Mathematical Society. Providence, Rhode Island, vol. 41, 2002.

has been cited by the following article:

Article

The Time-optimal Problems for the Fuzzy R-solution of the Control Linear Fuzzy Integro-Differential Inclusions

1Department of Applied Mathematics, Odessa State Academy Civil Engineering and Architecture, Odessa, Ukraine

2Department of Mathematics, Odessa State Academy Civil Engineering and Architecture, Odessa, Ukraine


American Journal of Modeling and Optimization. 2013, Vol. 1 No. 2, 6-11
DOI: 10.12691/ajmo-1-2-1
Copyright © 2013 Science and Education Publishing

Cite this paper:
Andrej V Plotnikov, Tatyana A. Komleva. The Time-optimal Problems for the Fuzzy R-solution of the Control Linear Fuzzy Integro-Differential Inclusions. American Journal of Modeling and Optimization. 2013; 1(2):6-11. doi: 10.12691/ajmo-1-2-1.

Correspondence to: Andrej V Plotnikov, Department of Applied Mathematics, Odessa State Academy Civil Engineering and Architecture, Odessa, Ukraine. Email: a-plotnikov@ukr.net

Abstract

In this paper, we show some properties of the fuzzy R-solution of the control linear fuzzy integro-differential inclusions and consider the time-optimal problems for it. For such problems we receive necessary conditions of optimality.

Keywords